# SDR ASAA2019041738997

- Difficulty date: April 13, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,129 hours, 11,648 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW6002
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 34,443 hours, 12,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENG. #2 LONG TIME FAULT 73-31162 " THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE" DEFERRED PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HMU IAW ASA T/C # N8473000 AND T/C # N8473001.
